# SDR K11A2020031301

- Difficulty date: January 16, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 67,046 hours, 36,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD UPPER CORNER UNDER BULB SEAL HAS A CRACK
